# SDR UIEA2025011000011

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP UPPER SURFACE WITH LIGHT CORROSION AT 4.5'' FROM TRAILING EDGE.( STABILIZER TIP UPPER SURFACE AT 4.5'' FROM TRAILING EDGE BASE DISCHARGER WAS REPLACED IAW SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED. )
